# SDR ZZDA2011971

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N149AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1674, M1675, M1668, M1669, M1670 AND M1672 FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1674, M1675, 1668, M1669, M1670 AND M1672 IAW AMM 33-51-06 OPS CHECK GOOD.
